# SDR AALA202106189008

- Difficulty date: June 15, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 22,342 hours, 8,752 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 341000051
- Part serial: 87899D1
- Condition: Empty
- Location: Nr 1 Engine
- Part time: 22,342 hours, 8,752 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 1 FIRE EXTINGUISHER PUSH BUTTON AMBER DISCHARGE ILLUMINATED. REMOVED AND REINSTALLED ENGINE AND AUXILIARY POWER UNIT FIRE PANEL (AALA202106189004) PER AMM 26-12-12 NO FIX. FOUND NUMBER 1 ENGINE NUMBER 1 FIRE BOTTLE EMPTY. REMOVED AND REPLACED FIRE BOTTLE PER AMM 26-21-41.
